Vitamin D is one of the vital vitamins which is required to maintain a healthy body. Rich source of vitamin D is sunlight which is abundant in warm countries. That is why deficiency of vitamin D is hardly found among people living in warm countries. However, vitamin D deficiency is common in people dwelling in cold countries.
So, people there are more prone to health problems related to vitamin D deficiency like weak bones and immune system. In this situation, it becomes necessary to furnish the body with vitamin D supplement. But sometimes overdose of vitamin D many cause other health problems.
Therefore, one should consult a doctor before taking vitamin D supplements. Along with this, knowledge of its side effects may help you to be aware of health problem. While taking its dose, if you face any such ailments, stop the dose straight away and talk to your doctor. Here are few negative side effects of taking vitamin D supplement.
Side Effects Of Vitamin D Supplements
Taking excess of vitamin D supplements may increase the calcium level in the body. Medically, this condition is termed as hypercalcemia which results in stomach upset followed by nausea, vomiting, and diarrhea.
Repeated diarrhea may lower the appetite which further ends up with significant weight loss. Therefore, if you are on vitamin D dose and notice these symptoms then talk to your doctor without delay.
Though urination is a normal process in the body, it may signal any health problem if it is more frequent. If vitamin D dose exceeds the normal level, you may feel thirsty.
This will make you drink more liquid which will cause frequent urination. These side effects also occur in case of diabetes or urinary tract infection. So, immediately consult a physician before things get worst.
Sometimes taking overdose of vitamin D causes change of taste in the mouth. This taste is like metallic flavor. With this tastes in mouth, you may also witness symptoms of digestive disorders. This unnatural taste in the mouth may make you eat less than usual affecting your diet. So, be very careful and monitor any change in taste and appetite when you are on dose of vitamin D.
According to studies, overdose of vitamin D may cause weakness and fatigue. Regular weakness may results in less attentive mind which can interfere with your daily work. If you feels more fatigue than earlier after starting vitamin D does then immediately consult a physician for help.
Weak Muscles & Bones
Though vitamin D is supposed to improve muscle strength, overdose of it may result in weak muscle and bone. Many studies have suggested that excessive vitamin D in the body may cause weak muscles and bones. This indirectly affects your working capabilities and makes you tired easily.
Sometimes the condition becomes so bad that a person need help to move from one place to another. Moreover, it may even make you unbalanced during walking or standing. Therefore, if you encounter any of these problems while taking vitamin D supplements then quickly consult a health practitioner without wasting time.
Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.